# SDR FDEA201007222645

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5160
- Condition: Damaged
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF FLOOR PANELS PN 11861180-1 AND FLOOR PANEL 11861182-15   WAS MISSED DRILLED INTO FLOORBEAM AT STA. 365.25 RBL 13.95 AND LBL 6.80 ON MOD FLOOR PANEL INSTL-SECTION. REMOVED AND REPAIRED FLOORBEAM STA 365.25 RBL 50 TO LBL 15 IAW SRM  53-00-51 FIG 201 REPAIR 3. CLASSIFIED CATEGORY "A" MAJOR REPAIR
